# SDR DXTA2015062906037

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 13,151 hours, 8,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU PUTS OUT LOW DUCT PRESS ON STARTS, DOWN TO 18 PSI AT HIGHER ELEVATIONS & FLUCTUATES.  RUBBER BURNING ODOR IS STRONG WHEN APU BLEED AIR IS ON IN FLIGHT & GROUND.  INSPECTED APU INLET, COMBUSTOR, DIFFUSER & EXTERIOR. NO DEFECTS NOTED.  INSPECTED BLEED AIR DUCTING IN AFT EQUIP BAY, NO DEFECTS NOTED.  INSPECTED WATER SEPARATOR, NO DEFECTS NOTED.  OPERATED APU & PACKS, NO RUBBER OR BURNING ODORS NOTED DURING 2 HOURS OF OPERATION.  34 PSI AVAILABLE START PRESS WITH PACKS OFF.  MOTORED BOTH ENGS, START PRESS NEVER DROPPED BELOW 24 PSI.  LEAK CHECK OF DUCTING GOOD.  ALL WORK IAW MM 49-10-00, 36-10-00 & 71-00-00.
